# SDR TWAA9787001

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, THE EMERGENCY LIGHTS ILLUMINATED INTERMITTENTLY.  REMOVED AND REPLACED POWER SUPPLY, MFG P/N 5822-2 MANUFACTURED BY LUMINESCENT SYSTEMS, INC CHECK C-1/22/97 STL.  OPERATIONAL CHECK NORMAL.  (M)
